# SDR REXA2020020590147

- Difficulty date: January 9, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 29,002 hours, 19,398 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR: CORROSION ON SEAT RAIL LBL9 BTW FS 364/394 AT FLOOR STRUCTURE W1 IN REF JOB CARD R53520 (SM).                                         
SUMMARY OF NRC:00243 SEAT RAIL LBL9 BTW FS 364/437 WAS REPLACED PER CRJ-900 AMM 53-00-49-400-801 (CONFIG.A07).
